Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 2 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 2 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF     Request Permissions
On the structure of continua
G. T. Whyburn.
Bull. Amer. Math. Soc. 42 (1936), 49-73
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563240
Congruences with a common middle envelope
Malcolm Foster.
Bull. Amer. Math. Soc. 42 (1936), 74-76
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563241
On the metric representations of affinely connected spaces
T. Y. Thomas.
Bull. Amer. Math. Soc. 42 (1936), 77-78
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563242
On extending a homeomorphism between two subsets of spheres
H. M. Gehman.
Bull. Amer. Math. Soc. 42 (1936), 79-81
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563243
A property of the solutions of $t^{2} - du^{2} = 4$
Gordon Pall.
Bull. Amer. Math. Soc. 42 (1936), 81
Abstract, references and article information
Full-text PDF     Request Permissions
On the principles of Hamilton and Cartan
J. W. Campell.
Bull. Amer. Math. Soc. 42 (1936), 82-86
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563245
A reinterpretation of Schönfinkel’s logical operators
W. V. Quine.
Bull. Amer. Math. Soc. 42 (1936), 87-89
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563246
Remark on a recent paper by Hollcroft
A. R. Williams.
Bull. Amer. Math. Soc. 42 (1936), 89-92
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563247
A set of independent conditions that a real function be everywhere differentiable
F. W. Perkins.
Bull. Amer. Math. Soc. 42 (1936), 93-98
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563248
On certain varieties whose curve sections are hyperelliptic curves
B. C. Wong.
Bull. Amer. Math. Soc. 42 (1936), 99-104
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563249
Spinors and tensors
G. Y. Rainich.
Bull. Amer. Math. Soc. 42 (1936), 104-106
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563250
On the invariant character of a system of partial differential equations
Gordon Fuller.
Bull. Amer. Math. Soc. 42 (1936), 107-114
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563251
Conformal scalars
Jack Levine.
Bull. Amer. Math. Soc. 42 (1936), 115-124
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563252
Postulates for special types of groups
Raymond Garver.
Bull. Amer. Math. Soc. 42 (1936), 125-129
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563253
On some quadrature formulas and on allied theorems on trigonometric polynomials
J. Geronimus.
Bull. Amer. Math. Soc. 42 (1936), 129-135
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563254
Three theorems on the envelope of extremals
Marston Morse.
Bull. Amer. Math. Soc. 42 (1936), 136-144
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563255